# SDR 2004UALA00717

- Difficulty date: August 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 47,565 hours, 25,588 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Overheat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO A WING BODY OVERHEAT MESSAGE. LEFT WING BODY OVERHEAT LIGHT COME ON AT TAKE-OFF ROLL. MAINTENACE CHECKED LEFT PACK AREA FOR PNEUMATIC LEAK. NO LEAKS WERE FOUND.  REPOSITIONED OVERHEAT SENSING ELEMENT GROMMETS.  RAN LEFT PACK FOR AN EXTENDED TIME WITH APU AIR AND OVERHEAT LIGHT DID NOT ILLUMINATE.
